Hi , I've had long history of chronic pain and a pretty sucessful L4-5 surgery after drop foot due to herniations. I started having pretty sever symptoms again , spasm , twitching , breathing issues (smoker tho) numbness and atrophy and some blurry vision. Thought I had herniated disk again. Finally found hydromyelia in middle of back. Only think that helps is ibprofin and ice and my methadone. They have checked me for MS and ALS. I just had another MRI with contrast. Could this be from my lumbar surgery? I have DDD which I know common with back issues. I also know that my breathing issues are Probaby from smoking. At what point do they take this more seriously. I don't like these symptoms , I was symptom free ( still chronic pain) but no major Nuro symptoms. It was almost like lumbar issues moved up. I know they say they leave this alone alot but I must be causing more damage with Tge constant twitching all over. Thanks
It is possible that the surgery caused some scarring to occur, but I'm not sure if it would affect things that badly.
I'm prone to thinking that it could be the methadone.
How long have you been taking it?
There are many news reports that state the dangers of it.
Many people have died from it. If you have high blood pressure, it makes it that much worse.
I am NOT saying that this is your case, but it COULD be a possibility.
This could definitely be causing your breathing issues.
I would like for you to see your doctor as soon as you can.
Tell him/her everything you have stated here.
I am adding a list of side effects for you to review:
Side Effect Profile: Sedation, alteration in cognitive and sensory efficiency, respiratory depression, nausea, vomiting, headache, constipation, urinary retention, sweating, sleep disorders, and concentration disorders. Infrequent side effects include urticaria, hypersensitivity reaction, shock, and pulmonary edema. Overdose can include slow, shallow breathing, respiratory depression, clammy skin, convulsions, extreme somnolence, apnea, circulatory collapse, cardiac arrest, coma, and possible death.
I will look into this matter deeper, and see what else could be causing your problems ( aside from the methadone )
Thank you so much. I'm in a real catch 22 with the methadone. I had accidental co2 poisoning from a heating system and the nerve pain was unbearable it seemed to go into my weakest part first which was low back . I was on many narcotics but methadone is the only one that takes edge off or I don't move. The nexium I'm on plus Wellbutrin and lamictal cannot be helping. I did have a breathing test yesterday. They have ruled out ms and ALS. But yes the dr said meds could be the problem. The neck pain only feels better with ice and ibprofin. I find out why the hydromyelia is next week. I have pretty classic symptoms of ( not sure spelling cirrect) of chari. It's time to quite smoking , makes the inflammation much worse. Thanks for responding.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.